MAUDE Adverse Event Report: ABBOTT POINT OF CARE INC. I-STAT EG7+ CARTRIDGE

ABBOTT POINT OF CARE INC. I-STAT EG7+ CARTRIDGE
Catalog Number 03P76-25
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A remedial action has been completed to provide recommendations to the customer for product in the field.Abbott point of care is communicating this information to all potentially impacted customers in the united states (u.S.).This letter contains important information regarding i-stat eg7+ cartridge lot n25209.If your facility is currently using this cartridge lot, you may be impacted, and immediate review and action are required.Note: this notification applies only to the specific lot number listed.Background: the i-stat eg7+ cartridge when used with the i-stat 1 system is intended for use in the in vitro quantification of sodium, potassium, ionized calcium, hematocrit, ph, partial pressure of oxygen (po2), and partial pressure of carbon dioxide (pco2).It also provides calculated values for hemoglobin (hb), total carbon dioxide (tco2), bicarbonate (hco3), base excess (be) and saturated oxygen (so2).Description of issue: abbott has identified through internal testing that approximately 7.6% of cartridges from i-stat eg7+ cartridge lot n25209 listed above may report higher than expected pco2 and lower than expected ph results due to a manufacturing issue.This issue was not observed for any other tests.No reports of patient harm associated with this issue have been received.
 
Additional Manufacturer Narrative
Reference: (b)(4).

Brand Name
I-STAT EG7+ CARTRIDGE
Common Device Name
EG7+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE INC.
400 college road
princeton NJ 08540
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136123525
MDR Report Key24814830
Report Number2245578-2026-00083
Device Sequence Number9686934
Product Code CHL
UDI-Device Identifier00054749000043
UDI-Public00054749000043
Combination Product (Y/N)N
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number03P76-25
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
APOC2020-002
Patient Sequence Number1
Patient SexUnknown